Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 58, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 1, 2012, 7:43 PM EDT for 14 counties in Pennsylvania. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2012, 7:43 PM EDT (23:43 UTC)
- Expired
- Jun 1, 2012, 8:45 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, Centre County, PA, Clinton County, PA, Cumberland County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Perry County, PA, Snyder County, PA, Union County, PA, York County, PA
The radar
The State College radar (KCCX), 72 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:53 PM EDT | TSTM WND DMG | 5 Nw Lewistown, PA | TREES DOWN |
| Jun 1, 8:20 PM EDT | TSTM WND DMG | Lock Haven, PA | TREES DOWN |
| Jun 1, 8:55 PM EDT | TSTM WND DMG | 3 Nw Williamsport, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:28 PM EDT | Tornado Watch | SPC | 8 hr |
| Jun 1, 1:50 PM EDT | Tornado Watch | SPC | 7 hr |
| Jun 1, 6:04 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
661
WUUS51 KCTP 012343
SVRCTP
PAC001-027-035-041-055-057-061-067-081-087-099-109-119-133-020045-
/O.NEW.KCTP.SV.W.0058.120601T2343Z-120602T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
743 PM EDT FRI JUN 1 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHEASTERN FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
EASTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
WESTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
WESTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
WESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
EASTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 845 PM EDT
* AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
MILESBURG TO WHIPPLE DAM STATE PARK TO BELLEVILLE TO FORT LITTLETON
TO UPPER STRASBURG TO HAGERSTOWN...MOVING NORTHEAST AT 40 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
PLEASANT GAP AND STRODES MILLS...
BALD EAGLE STATE PARK AND ZION...
LEWISTOWN AND BURNHAM...
REEDS GAP STATE PARK AND BIG SPRING STATE PARK...
POE VALLEY STATE PARK AND MILL HALL...
REBERSBURG AND MILLHEIM...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 176 AND 236...I-80 BETWEEN
MILE MARKERS 152 AND 203...I-81 BETWEEN MILE MARKERS 1 AND 61...I-99
BETWEEN MILE MARKERS 69 AND 85...I-180 BETWEEN MILE MARKERS 25 AND
29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
11/15...ROUTE 15...ROUTE 22...ROUTE 22/522...ROUTE 30...ROUTE 220...
ALTERNATE ROUTE 220...ROUTE 322...ROUTE 322/22...ROUTE 522...STATE
ROAD 14...STATE ROAD 26...STATE ROAD 45...STATE ROAD 94...STATE ROAD
97...STATE ROAD 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING
WIDESPREAD WIND DAMAGE. DO NOT STAY OUTDOORS.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE
THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER
ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3998 7782 4000 7804 4055 7785 4064 7798
4097 7793 4146 7707 4122 7696 4104 7700
4045 7698 4039 7703 4036 7702 4036 7698
3972 7698 3972 7785
TIME...MOT...LOC 2343Z 232DEG 35KT 4097 7777 4073 7782
4065 7769 4009 7789 4007 7767 3964 7775
$$
FORECASTER: LA CORTE/COLBERT1 follow-up statement
679
WWUS51 KCTP 020021
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT FRI JUN 1 2012
PAC057-061-020029-
/O.CAN.KCTP.SV.W.0058.000000T0000Z-120602T0045Z/
FULTON PA-HUNTINGDON PA-
821 PM EDT FRI JUN 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HUNTINGDON AND
NORTHEASTERN FULTON COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 3972 7760 4007 7752 4021 7772 4072 7760
4093 7768 4115 7762 4146 7707 4122 7696
4105 7700 4045 7698 4039 7703 4036 7702
4036 7698 3972 7698
TIME...MOT...LOC 0019Z 232DEG 35KT 4159 7720 4094 7743
4080 7728 4027 7746 4014 7732 3978 7737
$$
PAC001-027-035-041-055-067-081-087-099-109-119-133-020045-
/O.CON.KCTP.SV.W.0058.000000T0000Z-120602T0045Z/
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-JUNIATA PA-MIFFLIN PA-PERRY PA-
SNYDER PA-UNION PA-YORK PA-CENTRE PA-LYCOMING PA-CLINTON PA-
821 PM EDT FRI JUN 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN CLINTON...CENTRAL LYCOMING...EASTERN CENTRE...
WESTERN YORK...WESTERN UNION...WESTERN SNYDER...PERRY...EASTERN
MIFFLIN...JUNIATA...EASTERN FRANKLIN...CUMBERLAND AND ADAMS
COUNTIES...
AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF TROUT RUN TO MILLHEIM TO
SNYDER-MIDDLESWARTH STATE PARK TO 6 MILES NORTH OF NEWBURG TO WALNUT
BOTTOM TO CARROLL VALLEY...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
AVIS AND JERSEY SHORE...
SALLADASBURG AND LOGANTON...
MCCALL DAM STATE PARK AND R.B. WINTER STATE PARK...
CARROLL AND SAND BRIDGE STATE PARK...
MILLERSTOWN AND NEW BLOOMFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM JUST
EAST OF POE VALLEY STATE PARK AND NEAR NEWBURG. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3972 7760 4007 7752 4021 7772 4072 7760
4093 7768 4115 7762 4146 7707 4122 7696
4105 7700 4045 7698 4039 7703 4036 7702
4036 7698 3972 7698
TIME...MOT...LOC 0019Z 232DEG 35KT 4159 7720 4094 7743
4080 7728 4027 7746 4014 7732 3978 7737
$$
FORECASTER: KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:11 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 1, 6:11 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 611 PM EDT FRI JUN 1 2012 .SYNOPSIS... A VIGOROUS UPPER LEVEL TROUGH AND ASSOCIATED SURFACE LOW PRESSURE SYSTEM WILL LIFT NORTHWARD THROUGH THE UPPER OHIO VALLEY AND BECOME VERTICALLY STACKED OVER THE UPPER GREAT LAKES TONIGHT. BROAD SOUTHERLY FLOW WILL TRANSPORT DEEP MOISTURE INTO THE REGION AHEAD OF THE TRAILING COLD FRONT...WHICH WILL BRING MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS AS IT CROSSES THE REGION EARLY TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE PRIMARILY OVER THE SOUTHERN HALF OF THE AREA. THE UPPER LEVEL LOW WILL BECOME ANCHORED NEAR THE NEW ENGLAND COAST DUE TO STRONG HIGH LATITUDE BLOCKING IN THE NORTH ATLANTIC...ENSURING NEAR TO BELOW NORMAL TEMPERATURES FOR THE FIRST WEEK OF JUNE...ALONG WITH A CHANCE OF DAILY SHOWERS. && .NEAR TERM /UNTIL 9 PM THIS EVENING/... TOR WATCHES 332 AND 333 REMAIN IN EFFECT UNTIL 9 PM ACROSS SCENT PENN AND THE LOWER SUSQ VALLEY. RECENTLY ISSUED A FLASH FLOOD WATCH FOR THE SERN THIRD OF THE CWA. SFC WARM FRONT AT 21Z EXTENDED FROM THE LAUREL HIGHLANDS TO NORTHERN DELAWARE. TEMPS JUST TO THE NORTH OF THIS BOUNDARY WERE MAINLY IN THE UPPER 60S TO MID 70S CREATING MIXED LAYER CAPE OF SEVERAL HUNDRED J/KG AT BEST, THIS WAS HELPING TO GRADUALLY WEAKEN THE STRONG ROTATION DISPLAYED BY THE DISCRETE SUPERCELLS AS THEY CLIMB THE SHALLOW COOLER AIRMASS. HOWEVER...SHORT RANGE/HIGH RES MODELS SHOW THIS WARM FRONTAL BOUNDARY AND INCREASING LLVL INSTABILITY/SHEAR SPREADING NWD INTO SCENT PENN AND THE LOWER SUSQ VALLEY THIS EVENING. HIGH...0-1KM EHI OF 1.5-2.5 M2/S2 IN THIS AREA WILL SUPPORT ROTATING UPDRAFTS AND THE POTENTIAL FOR ISOLATED TORNADOES FROM THE LAURELS TO THE WRN LOWER SUSQ VALLEY. THE SECOND...AND MUCH LARGER SCALE FEATURE IS A SQUALL LINE /QUASI-NCFRB TYPE FEATURE THAT WILL SWEEP STEADILY TO THE NORTHEAST AT 25-30KTS UP THE OHIO RIVER VALLEY. THIS LINE WILL LIKELY DEVELOP SOME DISTINCT BOW FEATURES AS IT HEADS INTO THE BETTER LLVL DIRECTIONAL SHEAR ENVIRONMENT AND INTERACTS WITH THE NEARLY EAST/WEST WARM FRONTAL BOUNDARY OVER THE SRN TIER OF PENN. THIRD...WILL BE THE HEAVY RAIN/FLASH FLOODING POTENTIAL FROM THE COMBINATION OF THE FIRST FEW BATCHES OF SUPER-CELLULAR STORMS...AND THE SECOND NCFRB FEATURE ALONG THE COLD FRONT. WIDESPREAD 1-2 RAINFALL AMOUNTS ARE LIKELY WITH LOCALIZED AMOUNTS AROUND 3 INCHES OVER THE NEXT 6-8 HOURS ACROSS THE SE THIRD OF THE CWA. && .SHORT TERM /9 PM THIS EVENING THROUGH 6 AM SATURDAY/... THE FRONT SHOULD BE CLEAR OF THE EASTERN ZONES BY SUNRISE ON SAT AS THE SYSTEM BECOMES VERTICALLY STACKED OVER NORTHERN ONTARIO. EARLY FOG OR STRATUS MAY COVER THE REGION SAT AM...BUT THE WESTERLY WINDS PICK UP QUICKLY. 8H TEMPS WILL START THE DAY ABOUT 2C OVER NWRN PA. THE STRONG EARLY JUNE SUNSHINE WILL HEAT AND MIX THE TEMPS AND CAUSE THEM TO RISE ON A STEEP LOW LEVEL LAPSE RATE. WILL PLAY IT MORE-CLOUDY IN THE NW WITH LOTS OF LOW LEVEL MOISTURE AND THE STEEP LAPSE RATES TO CAUSE STRATOCU. DOWNSLOPING IN THE SE WILL LEAD TO LESS CLOUD COVERAGE...BUT WILL KEEP P/S FOR CLOUD COVER. SFC BOUNDARY HANGS CLOSE TO OUR NERN ZONES THROUGH THE DAY...BUT SHOWERS ASSOCD WITH IT SHOULD REMAIN TO THE NE. HOWEVER...ADDITIONAL SPOKES OF VORTICITY WILL ROTATE THROUGH DURING THE DAY AND THE UPSLOPE INTO THE WRN MTS IN THE POST-FRONTAL FLOW WILL CREATE SCT SHRA - MAINLY N OF I-80. MAX TEMPS WILL BE 5-10F BELOW NORMALS SAT. EXPECT VERY SIMILAR WEATHER FOR SUNDAY...AS THE STACKED LOWS PROPAGATE INTO NEW ENGLAND/ACROSS UPSTATE NY. WHILE 8H TEMPS DO NOT GET ALL THAT COLD ON SUNDAY...THE DYNAMICS WILL BE CLOSER AND PROVIDE LIFT TO MOISTURE WRAPPED IN OFF THE NRN ATLANTIC AND THE GREAT LAKES. WILL CONTINUE 20-30 POPS SAT NIGHT AND RAMP THEM UP INTO THE HIGH CHC TO HIGH LIKELY RANGE BY SUNDAY AFTN AS THE UPPER LOW GETS CLOSE. THE DRYING WRLY FLOW WILL BRING DEWPOINTS INTO THE 40S AND PWATS REMAIN AT OR BELOW NORMAL. MINS SUN MORNING WILL BE ABOUT 5F BELOW NORMALS UNDER CLOUDS AND LIGHT WEST WINDS. MINS WILL BE KEPT UP NEAR NORMALS MON AM WITH A STRONGER WNW SFC FLOW OVERNIGHT AND SOME CLOUDS...ESP IN THE NRN HALF OF THE AREA. && .LONG TERM /SATURDAY THROUGH FRIDAY/... A STRONG NEGATIVE NORTH ATLANTIC OSCILLATION /NAO/ IS PROJECTED TO CONTINUE AND HELP SUPPORT/ANCHOR A CLOSED UPPER LOW OVER THE NORTHEAST STATES AND CANADIAN MARITIMES THIS PERIOD. THIS PATTERN WILL FAVOR NEAR TO BELOW NORMAL TEMPERATURES WITH OCCASIONAL ROUNDS OF SHOWERS AS DISTURBANCES ROTATE AROUND THE WEST-SIDE OF CYCLONIC/NW FLOW ALOFT. HIGHEST CHC OF SHOWERS AND PERHAPS A THUNDERSTORM WILL BE SUNDAY...BUT THERE WILL BE NEARLY A DAILY CHC INTO THU. TEMPS WILL AVERAGE BELOW NORMAL FOR MUCH OF THE WEEK...GIVEN ABNORMALLY LOW HEIGHTS. && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... SQUALL LINE TRACKING RAPIDLY EASTWARD ACROSS ROUTES. WILL CROSS KJST SHORTLY...FOLLOWED BY KAOO AND KUNV BY 2230Z... KIPT/KSEG/KMDT BY 00Z/2 JUN. STRONG COLD FRONT ACROSSING CENTRAL PA. SEVERE WIND GUSTS POSSIBLE THROUGH 02Z AT CENTRAL AND EASTERN AIRFIELDS. HEAVY RAINFALL AND LCL IFR CIGS AND VSBYS IN DOWNPOURS WILL ACCOMPANY THE SQUALL LINE AS IT TRACKS EASTWARD AT 45 TO 55 MPH. WND SHFT TO THE WSW AFT 06Z...WITH LOW MVFR/IFR CIGS PERSISTING INTO SAT ACROSS THE WRN MTNS /BFD AND JST/. OUTLOOK... SAT...AM LOW CIGS POSSIBLE W MTNS. SUN-WED...SCT SHRA W/ MVFR CIGS PSBL...MAINLY AT JST AND BFD. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR PAZ028-036- 049>053-056>059-063>066. && SYNOPSIS...LAMBERT/MARTIN/STEINBUGL NEAR TERM...LAMBERT/MARTIN SHORT TERM...DANGELO/MARTIN LONG TERM...MARTIN/STEINBUGL AVIATION...DEVOIR/LAMBERT
Hazardous weather outlook, Jun 1, 6:20 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 620 PM EDT FRI JUN 1 2012 PAZ005-006-010>012-017>019-037-041-042-045-046-022230- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING- 620 PM EDT FRI JUN 1 2012 ...TORNADO WATCH 336 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS THE REGION THROUGH THIS EVENING. HEAVY RAIN BETWEEN 1 AND 2 INCHES IS LIKELY WITH THIS LINE OF STORMS...AND STRONG WIND GUSTS BETWEEN 40 AND 50 MPH AREA ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-022230- WARREN- 620 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW LINES OF THUNDERSTORMS WILL MOVE ACROSS THE REGION THROUGH THIS EVENING. HEAVY RAIN BETWEEN 1 AND 2 INCHES IS LIKELY WITH THIS LINE OF STORMS...AND STRONG WIND GUSTS BETWEEN 40 AND 50 MPH AREA ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>027-033>035-022230- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-SOMERSET-BEDFORD-FULTON- 620 PM EDT FRI JUN 1 2012 ...TORNADO WATCH 332 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ049>053-058-022230- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 620 PM EDT FRI JUN 1 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... ...TORNADO WATCH 336 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-036-056-057-059-063>066-022230- JUNIATA-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 620 PM EDT FRI JUN 1 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... ...TORNADO WATCH 332 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LAMBERT/MARTIN
In the hours before
Local storm report, Jun 1, 7:22 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
722 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG IRVONA 40.77N 78.55W
06/01/2012 CLEARFIELD PA 911 CALL CENTER
MOBILE HOME OVERTURNED
&&
EVENT NUMBER CTP1200100
MACHLocal storm report, Jun 1, 7:23 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
723 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG PENFIELD 41.21N 78.60W
06/01/2012 CLEARFIELD PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1200101
MACHLocal storm report, Jun 1, 7:26 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
726 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG ALTOONA 40.51N 78.40W
06/01/2012 BLAIR PA AMATEUR RADIO
TREES DOWN PONDING OF ROADS
&&
EVENT NUMBER CTP1200102
MACHLocal storm report, Jun 1, 7:32 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
732 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FLOOD AIRVILLE 39.83N 76.41W
06/01/2012 YORK PA PUBLIC
MINOR FLOODING PONDING OF ROADS
&&
EVENT NUMBER CTP1200103
MACHLocal storm report, Jun 1, 7:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
734 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLOOD 1 SW BELLWOOD 40.59N 78.35W
06/01/2012 BLAIR PA PUBLIC
MINOR FLOODING OF SMALL STREAMS
&&
EVENT NUMBER CTP1200104
MACHLocal storm report, Jun 1, 7:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
739 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG PENFIELD 41.21N 78.60W
06/01/2012 CLEARFIELD PA FIRE DEPT/RESCUE
FIRE CHIEF REPORTED POSSIBLE TORNADO WITH TREES DOWN
&&
EVENT NUMBER CTP1200105
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:57 PM EDT | Special Weather Statement | CTP | Franklin | 48 min |
| Jun 1, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton, Huntingdon | 57 min |
| Jun 1, 3:04 PM EDT | Special Weather Statement | CTP | Perry | 41 min |
| Jun 1, 3:29 PM EDT | Special Weather Statement | CTP | York | 61 min |
| Jun 1, 3:34 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 71 min |
| Jun 1, 4:05 PM EDT | Tornado Warning | CTP | Lancaster, York | 40 min |
| Jun 1, 4:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 72 min |
| Jun 1, 4:38 PM EDT | Special Weather Statement | CTP | Franklin | 52 min |
| Jun 1, 4:48 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, York | 3 hr |
| Jun 1, 5:02 PM EDT | Flash Flood Watch | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 9 more | 8 hr |
| Jun 1, 5:03 PM EDT | Special Weather Statement | CTP | Somerset | 27 min |
| Jun 1, 5:18 PM EDT | Special Weather Statement | CTP | Lancaster | 27 min |
| Jun 1, 5:22 PM EDT | Special Weather Statement | CTP | Bedford, Cambria, Fulton, Somerset | 53 min |
| Jun 1, 5:44 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Franklin and 3 more | 61 min |
| Jun 1, 5:49 PM EDT | Special Weather Statement | CTP | Lancaster | 26 min |
| Jun 1, 6:06 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean | 54 min |
| Jun 1, 6:09 PM EDT | Areal Flood Advisory | CTP | Lancaster | 2 hr |
| Jun 1, 6:15 PM EDT | Special Weather Statement | CTP | Lebanon | 30 min |
| Jun 1, 6:24 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Clearfield | 2 hr |
| Jun 1, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 61 min |
| Jun 1, 6:38 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 7 more | 67 min |
| Jun 1, 6:44 PM EDT | Special Weather Statement | CTP | McKean | 61 min |
| Jun 1, 7:06 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Clinton, Elk, McKean, Potter | 54 min |
| Jun 1, 7:10 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon, York | 2 hr |
| Jun 1, 7:31 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Potter, Tioga | 59 min |
| Jun 1, 7:48 PM EDT | Special Weather Statement | CTP | Lancaster | 57 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.